# SDR DXTA2010040504059

- Difficulty date: April 2, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N395QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600496
- Aircraft time: 9,096 hours, 7,569 cycles
- Engine: Pwa JT15D5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT MAIN GEAR DID NOT RETRACT ON TAKEOFF (CONFIRMED BY INDICATOR LIGHTS, TOWER AND WIND NOISE). AFTER ABOUT 2 MIN RETRACTED BY ITSELF, WITHOUT US CYCLING THE GEAR.  REMOVED LT MAIN GEAR UPLOCK SWITCH DUE TO HIGH RESISTANCE. INSTALLED NEW SWITCH AND ADJUSTED IAW MM 32-61-00, OPS CHECKED GOOD.
